MathSciNet Relay Station
MathSciNet bibliographic data
MR152997 54.78 (55.60)
Epstein, D. B. A. Projective planes in $3$-manifolds. Proc. London Math. Soc. (3) 11 1961 469–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement